# SDR IXXA10SMN039S

- Difficulty date: March 6, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT CTR WING FITTING CRACKED AT STA FS 702.000 LONGERON 21 RT AND LONGERON 20 RT. REMOVED CRACKED FITTING. CLEANED, TREATED, AND PRIMED AREA. INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1, AND SRM 51-1-8B.
